Integrity Research Journals

ISSN: 2756-6684
Model: Open Access/Peer Reviewed
DOI: 10.31248/AJPS
Start Year: 2018

Some inequalities bounding certain ratios of the q-gamma function   |   Article Number: 1BDE36A91   |   Vol.5 (3) - June 2023

Received Date: 29 March 2023   |   Accepted Date: 16 June 2023  |   Published Date: 30 June 2023

Author:  Hashimu, Mohammed

Keywords: psi function, Mean value theorem, q-analogue of the psi function, q-gamma functions, strict logarithmic convexity.

In this short paper, we established q- analogues of some well-known inequalities for the classical Gamma function and some inequalities bounding the ratio , where  is the q-analogue of the Gamma function. The method employed in presenting the results made use of strict logarithmic convexity of a function and classical mean value theorem involving the q-analogue of the psi function. At the end, the proven result provided the q-analogue of some known result concerning the classical Gamma function.

Abramowitz, M., & Stegun, I. (1965). A handbook of Mathematical functions. New York.
Andrews, G. E., Askey, R. A., & Roy, R. (1999). Special functions. Cambridge University Press, Cambridge.
Gautschi, W. (1959). Some elementary inequalities relating to the gamma and incomplete gamma function. Journal of Mathematical Physics, 38(1), 77-81.
Hashimu, M., Abdul Razak, Y.A. & Hatsu, E., (2022). Convexity properties and inequalities regarding the q-Gamma function. Applied journal of physical science, 4(4), 37-41.
Mansour, T., & Shabani, A. S. (2009). Some inequalities for the q-digamma function. Journal of Inequalities in Pure and Applied Mathematics, 10(1).
Merkle, M. (2008). Inequalities for the gamma function via convexity. Advances in Inequalities for Special Functions, 81-100.
Njionou Sadjang, P. (2017). On two (p, q)-analogues of the Laplace transform. Journal of Difference Equations and Applications, 23(9), 1562-1583.
Qi, F. (1999). Monotonicity results and inequalities for the gamma and incomplete gamma functions. RGMIA Research Report Collection, 2(7).
Qi, F. (2009). Bounds for the ratio of two Gamma functions-From Wendel's and related inequalities to logarithmically completely monotonic functions.
Wendel, J. G. (1948). Note on the gamma function. The American Mathematical Monthly, 55(9), 563-564.